# SDR HEEA966401

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Defective
- Location: Rpm Limit
- Part time: 54 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT ADJUST RPM LIMIT DETECTOR.
